# SDR SWIA202163735

- Difficulty date: November 7, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Part number: 6013501253
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS FS 621 TO FS 625 OBLIQUE ANGLE AT STR 14L IS CRACKED ON THE AFT SIDE OF THE FS 621 BULKHEAD     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED LHS FS 621 TO FS 625 OBLIQUE ANGLE AT STR 14L IAW CRJ 200 SRM 51-42-21. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
